RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Salimov, Rasikh Bakhtigareevich

Statistics Math-Net.Ru
Total publications: 82
Scientific articles: 79

Number of views:
This page:1830
Abstract pages:10452
Full texts:3257
References:1087
Professor
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person18470
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:salimov.r-b
https://mathscinet.ams.org/mathscinet/MRAuthorID/207691

Publications in Math-Net.Ru
2019
1. R. B. Salimov, E. N. Khasanova, “Study of an inverse boundary value problem of aerohydrodynamics given the value of the forward flow velocity”, Sib. Zh. Ind. Mat., 22:2 (2019),  62–69  mathnet
2018
2. R. B. Salimov, T. Yu. Gorskaya, “Investigation of solution of Riemann boundary value problem on ray with infinite index with new method”, Meždunar. nauč.-issled. žurn., 2018, 3(69),  24–27  mathnet
3. R. B. Salimov, “The solution of the inverse boundary value problem for a wing profile, located close to rectilinear screen, in a new setting”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 18:2 (2018),  183–195  mathnet  elib
4. R. B. Salimov, “The solution of the inverse mixed boundary-value problem of an aerohydrodynamics in new statement”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 5,  86–92  mathnet; Russian Math. (Iz. VUZ), 62:5 (2018), 74–78  isi  scopus
5. R. B. Salimov, “Application in aerohydrodynamics of the solution of an inverse boundary value problem for analytic functions”, Sib. Zh. Ind. Mat., 21:1 (2018),  80–89  mathnet  elib; J. Appl. Industr. Math., 12:1 (2018), 136–144  scopus
6. R. B. Salimov, “Behavior of singular integral with Hilbert kernel at weak continuity point of density”, Ufimsk. Mat. Zh., 10:1 (2018),  83–95  mathnet  elib; Ufa Math. J., 10:1 (2018), 80–93  isi  scopus
2017
7. R. B. Salimov, E. N. Khasanova, “The solution of the homogeneous boundary value problem of Riemann with infinite index of logarithmic order on the beam by a new method”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 17:2 (2017),  160–171  mathnet  elib
8. R. B. Salimov, “Solution of inverse boundary-value problem of aerohydrodynamics in a new statement”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 9,  96–101  mathnet; Russian Math. (Iz. VUZ), 61:9 (2017), 85–89  isi  scopus
9. R. B. Salimov, A. Z. Suleimanov, “A new approach to solving homogeneous Riemann boundary-value problem on a ray with infinite index”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 5,  71–76  mathnet; Russian Math. (Iz. VUZ), 61:5 (2017), 61–65  isi  scopus
2016
10. R. B. Salimov, “About new approach to solution of Riemann's boundary value problem with condition on the half-line in case of infinite index”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 16:1 (2016),  29–33  mathnet  mathscinet  elib
11. R. B. Salimov, “New asymptotic representation of a singular integral with the Hilbert kernel near a point of weak continuity of its density”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 4,  73–78  mathnet; Russian Math. (Iz. VUZ), 60:4 (2016), 60–64  isi  scopus
12. R. B. Salimov, P. L. Shabalin, “On solvability of homogeneous Riemann–Hilbert problem with discontinuities of coefficients and two-side curling at infinity of a logarithmic order”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 1,  36–48  mathnet; Russian Math. (Iz. VUZ), 60:1 (2016), 30–41  isi  scopus
2015
13. R. B. Salimov, “The solution of the homogeneous Riemann boundary value problem with a countable set of points of discontinuity of the first kind its coefficient”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 15:1 (2015),  50–56  mathnet  elib
14. R. B. Salimov, “Asymptotical representation of singular integral with the Hilbert kernel near a point of weak continuity of density”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 7,  58–62  mathnet; Russian Math. (Iz. VUZ), 59:7 (2015), 52–55  scopus
2014
15. R. B. Salimov, E. N. Karabasheva, “The new approach to solving the Riemann boundary value problem with infinite index”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 14:2 (2014),  155–165  mathnet
16. R. B. Salimov, “To a solution of the homogeneous Riemann–Hilbert boundary-value problem for analytic function in multiconnected circular domain in a special case”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 5,  75–79  mathnet; Russian Math. (Iz. VUZ), 58:5 (2014), 63–66  scopus
2013
17. R. B. Salimov, “To a solution of the inhomogeneous Riemann–Hilbert boundary value problem for analytic function in multiconnected circular domain in a special case”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:3 (2013),  52–58  mathnet
18. R. B. Salimov, P. L. Shabalin, “A homogeneous Hilbert problem with a countable set of discontinuity points of coefficients and a logarithmic singularity of index”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 12,  83–88  mathnet; Russian Math. (Iz. VUZ), 57:12 (2013), 75–79  scopus
19. R. B. Salimov, “Behavior of a singular integral with the Hilbert kernel near a point of weak continuity of its density”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 6,  37–44  mathnet; Russian Math. (Iz. VUZ), 57:6 (2013), 32–38  scopus
20. R. B. Salimov, P. L. Shabalin, “On solvability of homogeneous Riemann–Hilbert problem with countable set of coefficient discontinuities and two-side curling at infinity of order less than 1/2”, Ufimsk. Mat. Zh., 5:2 (2013),  82–93  mathnet  mathscinet  elib; Ufa Math. J., 5:2 (2013), 82–93
2012
21. R. B. Salimov, “Modification of new approach to solution of the Hilbert boundary value problem for analytic function in multi-connected circular domain”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 12:1 (2012),  32–38  mathnet
22. R. B. Salimov, P. L. Shabalin, “A homogeneous Hilbert problem with discontinuous coefficients and two-side curling at infinity of order $1/2\leq\rho<1$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 11,  67–71  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:11 (2012), 58–61  scopus
23. R. B. Salimov, “The behavior of a singular integral with the Hilbert kernel near a point where the density of the integral is weakly continuous”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 6,  61–66  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:6 (2012), 52–56  scopus
24. R. B. Salimov, “Some properties of analytic in a disc functions and their applications to study of behaviour of singular integrals”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 3,  42–50  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:3 (2012), 36–44  scopus
2011
25. R. B. Salimov, “A modification of an approach to the solution of the Hilbert boundary-value problem for an analytic function in a multiconnected circular domain”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 11,  46–57  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:11 (2011), 38–48  scopus
2010
26. R. B. Salimov, P. L. Shabalin, “The M. A. Lavrentiev inverse problem on mapping of half-plane onto polygon with infinite set of vertices”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 10:1 (2010),  23–31  mathnet
27. R. B. Salimov, P. L. Shabalin, “The Hilbert boundary-value problem with a finite index and a countable set of jump discontinuities in coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 3,  36–47  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:3 (2010), 31–41  scopus
28. R. B. Salimov, P. L. Shabalin, “A generalization of the Schwarz–Christoffel formula”, Sib. Zh. Ind. Mat., 13:4 (2010),  109–117  mathnet  mathscinet
2009
29. R. B. Salimov, P. L. Shabalin, “Mapping of a half-plane onto a polygon with infinitely many vertices”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 10,  76–80  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 53:10 (2009), 68–71
30. R. B. Salimov, P. L. Shabalin, “Однородная задача Гильберта со счётным множеством точек разрыва коэффициентов и её применение к отображению многоугольников”, Matem. Mod. Kraev. Zadachi, 3 (2009),  194–197  mathnet
2008
31. A. G. Labutkin, R. B. Salimov, “A modified inverse boundary value problem for an airfoil located near a rectilinear screen”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 2,  32–40  mathnet  mathscinet; Russian Math. (Iz. VUZ), 52:2 (2008), 30–38
32. R. B. Salimov, P. L. Shabalin, “The Hilbert problem: The case of infinitely many discontinuity points of coefficients”, Sibirsk. Mat. Zh., 49:4 (2008),  898–915  mathnet  mathscinet  zmath; Siberian Math. J., 49:4 (2008), 718–733  isi  scopus
2003
33. R. B. Salimov, P. L. Shabalin, “To the Solution of the Hilbert Problem with Infinite Index”, Mat. Zametki, 73:5 (2003),  724–734  mathnet  mathscinet  zmath; Math. Notes, 73:5 (2003), 680–689  isi  scopus
2001
34. N. R. Abubakirov, R. B. Salimov, P. L. Shabalin, “An exterior inverse boundary value problem in a combination of two parameters of Cartesian coordinates and a polar angle”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 10,  3–10  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:10 (2001), 1–9
35. R. B. Salimov, P. L. Shabalin, “The regularizing factor method for solving a homogeneous Hilbert problem with an infinite index”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 4,  76–79  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:4 (2001), 74–77
2000
36. R. B. Salimov, “A new approach to the solution of the Hilbert boundary value problem for an analytic function in a multiply connected domain”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 2,  60–64  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 44:2 (2000), 58–62
1999
37. R. B. Salimov, N. K. Tuktamyshov, “Solution of Hilbert's problem for an annulus in a specific case and its application to an explosion problem”, Mat. Zametki, 66:1 (1999),  135–144  mathnet  mathscinet  zmath; Math. Notes, 66:1 (1999), 105–112  isi
1998
38. R. B. Salimov, E. V. Nasyrova, P. L. Shabalin, “Unique solvability of an inverse mixed boundary value problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 4,  78–82  mathnet  mathscinet; Russian Math. (Iz. VUZ), 42:4 (1998), 76–80
1996
39. R. B. Salimov, P. L. Shabalin, “An inverse mixed boundary value problem for an infinitely connected domain with a periodic boundary”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 6,  80–83  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:6 (1996), 76–79
1993
40. R. B. Salimov, N. K. Tuktamyshov, “Solution of the Hilbert problem with discontinuous coefficients for a doubly connected domain and its application to a detonation problem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1993, 10,  51–59  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 37:10 (1993), 50–58
1992
41. R. B. Salimov, E. V. Strezhneva, “On a solution of an inverse mixed boundary value problem”, Trudy Sem. Kraev. Zadacham, 27 (1992),  95–117  mathnet  mathscinet  zmath
1990
42. R. B. Salimov, V. V. Seleznev, M. L. Slavutin, “Inverse boundary value problems with boundary conditions on the hodograph of the derivative”, Trudy Sem. Kraev. Zadacham, 24 (1990),  198–212  mathnet  mathscinet
1985
43. R. B. Salimov, M. L. Slavutin, “inverse boundary value problem for a lattice of infinite contours in the case of a parameter $x$”, Trudy Sem. Kraev. Zadacham, 22 (1985),  178–183  mathnet  mathscinet  zmath
1984
44. R. B. Salimov, M. L. Slavutin, “An inverse boundary value problem for the case of an infinite unknown contour”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 10,  80–86  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:10 (1984), 105–112
45. R. B. Salimov, M. L. Slavutin, “An inverse boundary value problem for the case of an infinite unknown contour”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 2,  71–76  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:2 (1984), 107–114
46. R. B. Salimov, M. L. Slavutin, “An inverse boundary value problem for a function with a pole and a logarithmic singularity”, Trudy Sem. Kraev. Zadacham, 21 (1984),  180–186  mathnet  mathscinet  zmath
1983
47. R. B. Salimov, N. K. Tuktamyshov, “The solution of the problem on the interaction of two symmetric plane inclined underground charges”, Trudy Sem. Kraev. Zadacham, 20 (1983),  201–205  mathnet  zmath
48. R. B. Salimov, M. L. Slavutin, “An inverse boundary value problem for infinitely connected domains”, Trudy Sem. Kraev. Zadacham, 20 (1983),  192–200  mathnet  mathscinet  zmath
1982
49. R. B. Salimov, N. K. Tuktamyshev, “On a problem about the explosion of a plane deepened inclined charge”, Trudy Sem. Kraev. Zadacham, 18 (1982),  180–184  mathnet  mathscinet  zmath
1980
50. L. A. Aksent'ev, N. B. Il'inskii, M. T. Nuzhin, R. B. Salimov, G. G. Tumashev, “The theory of inverse boundary value problems for analytic functions and its applications”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 18 (1980),  67–124  mathnet  mathscinet  zmath; J. Soviet Math., 18:4 (1982), 479–515
51. R. B. Salimov, N. K. Tuktamyshev, “Some problems on the explosion of two symmetric charges”, Trudy Sem. Kraev. Zadacham, 17 (1980),  158–166  mathnet  mathscinet  zmath
52. R. B. Salimov, V. V. Seleznev, “The solution of a Hilbert boundary value problem with discontinuous coefficients for an annulus”, Trudy Sem. Kraev. Zadacham, 17 (1980),  140–157  mathnet  mathscinet  zmath
1979
53. R. B. Salimov, V. V. Seleznev, “On solving the Hilbert boundary value problem with discontinuous coefficients”, Trudy Sem. Kraev. Zadacham, 16 (1979),  149–162  mathnet  mathscinet  zmath
1978
54. L. A. Aksent'ev, N. B. Il'inskii, R. B. Salimov, “On V. N. Monahov's book: Boundary value problems with free boundaries for elliptic systems of equations”, Trudy Sem. Kraev. Zadacham, 15 (1978),  202–212  mathnet  mathscinet
1977
55. R. B. Salimov, “On the question of the behavior of the derivative of a function that realizes a conformal mapping near a corner point of the boundary of the domain”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 2,  100–110  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:2 (1977), 74–83
56. N. B. Il'inskii, A. G. Labutkin, R. B. Salimov, “Задача о взрыве несимметричного поверхностного заряда переменной толщины”, Trudy Sem. Kraev. Zadacham, 14 (1977),  90–97  mathnet
57. G. V. Danilova, N. B. Salimov, R. B. Salimov, “Задача о взрыве заглубленного заряда”, Trudy Sem. Kraev. Zadacham, 14 (1977),  73–80  mathnet
1976
58. R. B. Salimov, “On the solution of an inverse mixed problem of filtration theory for neighboring areas”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, 8,  74–80  mathnet  zmath; Soviet Math. (Iz. VUZ), 20:8 (1976), 59–63
1975
59. N. B. Il'inskii, R. B. Salimov, “On the solution of a certain boundary value problem of blast theory”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 6,  44–50  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:6 (1975), 34–39
60. R. B. Salimov, “On the computation of integrals of Cauchy type taken along the real axis”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 5,  40–46  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:5 (1975), 30–35
61. N. B. Il'inskii, R. B. Salimov, “Задача о взрыве поверхностного заряда переменной толщины”, Trudy Sem. Kraev. Zadacham, 12 (1975),  76–83  mathnet
62. N. B. Il'inskii, A. G. Labutkin, R. B. Salimov, “Некоторые задачи о взрыве заглубленных зарядов”, Trudy Sem. Kraev. Zadacham, 12 (1975),  63–75  mathnet
1974
63. R. B. Salimov, “On the computation of the derivatives of singular integrals with Cauchy kernel”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 4,  69–77  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 18:4 (1974), 56–63
64. N. B. Il'inskii, R. B. Salimov, “The inverse problem of blast theory”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 2,  51–57  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 18:2 (1974), 42–47
65. N. B. Il'inskii, R. B. Salimov, “Одна задача теории взрыва”, Trudy Sem. Kraev. Zadacham, 11 (1974),  59–63  mathnet
1972
66. R. B. Salimov, “On the computation of Cauchy type integrals”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 10,  81–87  mathnet  mathscinet  zmath
1970
67. R. B. Salimov, “On the computation of singular integrals with Hilbert kernel”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 12,  93–96  mathnet  mathscinet  zmath
68. R. B. Salimov, “A certain inverse mixed problem of filtration theory for close domains”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 10,  73–80  mathnet  mathscinet  zmath
69. R. B. Salimov, “Determination of the variations of velocity and lift under a change of profile that is located near a rigid boundary”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 1,  73–79  mathnet  mathscinet  zmath
70. R. B. Salimov, “Обратная задача об изменении подводного крыла”, Trudy Sem. Kraev. Zadacham, 7 (1970),  244–248  mathnet  zmath
71. R. B. Salimov, “Задача фильтрации через близкие по форме земляные плотины”, Trudy Sem. Kraev. Zadacham, 7 (1970),  239–243  mathnet  zmath
1969
72. R. B. Salimov, “Построение тонкого подводного крыла по заданному распределению скорости”, Trudy Sem. Kraev. Zadacham, 6 (1969),  189–194  mathnet  zmath
1968
73. R. B. Salimov, “Various cases of inverse boundary value problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1968, 8,  73–79  mathnet  mathscinet  zmath
74. R. B. Salimov, “Обратная задача теории тонкого подводного крыла”, Trudy Sem. Kraev. Zadacham, 5 (1968),  197–202  mathnet
1967
75. R. B. Salimov, “An inverse boundary value problem for similar doubly connected domains”, Trudy Sem. Kraev. Zadacham, 4 (1967),  121–125  mathnet  mathscinet
1966
76. R. B. Salimov, “The Schwarz problem and the inverse boundary value problem for similar domains”, Trudy Sem. Kraev. Zadacham, 3 (1966),  159–172  mathnet  mathscinet
1964
77. R. B. Salimov, “Новый метод решения обратных краевых задач об изменении контуров”, Trudy Sem. Obratn. Kraev. Zadacham, 2 (1964),  162–186  mathnet
78. R. B. Salimov, “Об условиях разрешимости внешних обратных краевых задач”, Trudy Sem. Obratn. Kraev. Zadacham, 1 (1964),  104–109  mathnet
1963
79. R. B. Salimov, Ju. M. Molokovič, “On the inverse problem of aerohydromechanics in connection with change of profile”, Izv. Vyssh. Uchebn. Zaved. Mat., 1963, 4,  150–157  mathnet  mathscinet

1986
80. R. B. Salimov, “О совещании-семинаре молодых ученых в г. Грозном”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 9,  88  mathnet
1984
81. A. I. Konovalov, Sh. T. Khabibullin, L. A. Aksent'ev, V. V. Vishnevskii, N. B. Il'inskii, A. V. Kuznetsov, R. B. Salimov, G. G. Tumashev, L. I. Chibrikova, “Mikhail TikhonovichNuzhin (obituary)”, Trudy Sem. Kraev. Zadacham, 21 (1984),  3–4  mathnet
1982
82. N. B. Il'inskii, R. B. Salimov, A. N. Sherstnev, “Leonid Aleksandrovich Aksent'ev (on the occasion of his fiftieth birthday)”, Izv. Vyssh. Uchebn. Zaved. Mat., 1982, 4,  3–4  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019